← Return to What to do when in SVT (supraventricular tachycardia)?

Discussion
Comment receiving replies
@lisadib

All, I am new to the group. I'm 53 and have had SVTs for 20+ years. Mine last hours and thanks to my Kardia device, I finally caught them and have been referred for an ablation procedure. My question is this. Once the cardiologist identified them, he put me on Metatropolol, which has caused weight gain, headaches, digestive issues and overall lethargy. I'm not a fan of how I feel or the prospect of staying on them for life (one solution to ablation provided by EP). I am very active and do not like how I feel or the side effects I'm having. My EP just recommended switching to Diltiazem. After reading more about this medication, I'm worried about making the switch. Can anyone share their experiences with either of these meds? I'm going back in Feb. to talk next steps, but am definitely leaning toward ablation as opposed to lifelong meds. Thanks!

Jump to this post


Replies to "All, I am new to the group. I'm 53 and have had SVTs for 20+ years...."

Hi, After 7 Er visits where they stopped my heart and restarted it I decided to go for the ablation. Best thing I ever did. Never had another SVT. Why are you waiting so long? Go for it.

The first diltiazem I took gave me laryngeal edema, my usual reaction to meds I am allergic to.

  Request Appointment